Nonstandard problems
Matematičeskie zametki, Tome 41 (1987) no. 3, pp. 356-364
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1987_41_3_a9,
author = {A. A. Dezin},
title = {Nonstandard problems},
journal = {Matemati\v{c}eskie zametki},
pages = {356--364},
year = {1987},
volume = {41},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1987_41_3_a9/}
}
A. A. Dezin. Nonstandard problems. Matematičeskie zametki, Tome 41 (1987) no. 3, pp. 356-364. http://geodesic.mathdoc.fr/item/MZM_1987_41_3_a9/